Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 39, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 1, 2016, 7:26 PM EDT for Grafton County, Merrimack County, Sullivan County, New Hampshire. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2016, 7:26 PM EDT (23:26 UTC)
- Expired
- Jul 1, 2016, 8:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grafton County, NH, Merrimack County, NH, Sullivan County, NH
The radar
The Burlington radar (KCXX), 148 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 7:03 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
750
WUUS51 KGYX 012326
SVRGYX
NHC009-013-019-020030-
/O.NEW.KGYX.SV.W.0039.160701T2326Z-160702T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
726 PM EDT FRI JUL 1 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
NORTHWESTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
SULLIVAN COUNTY IN CENTRAL NEW HAMPSHIRE...
* UNTIL 830 PM EDT
* AT 726 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HANOVER TO NEAR CLAREMONT TO NEAR TOWNSHEND...MOVING
EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLAREMONT...LEBANON...WHITE RIVER JUNCTION...NEW LONDON...
PLYMOUTH...GRAFTON...HANOVER...CHARLESTOWN...ENFIELD...CANAAN...
BRADFORD...DANBURY...GROTON...ASCUTNEY...NEWPORT...MARLOW...
WARNER...BRISTOL...GRANTHAM AND ANDOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4325 7244 4328 7241 4336 7239 4338 7242
4349 7238 4352 7240 4357 7238 4360 7234
4370 7230 4377 7220 4383 7173 4332 7185
4320 7195 4318 7204 4313 7204 4313 7218
4318 7216 4316 7238 4313 7237 4314 7243
TIME...MOT...LOC 2326Z 270DEG 13KT 4369 7226 4332 7234 4304 7257
HAIL...<.75IN
WIND...60MPH
$$
LEGRO2 follow-up statements
614
WWUS51 KGYX 012355
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
755 PM EDT FRI JUL 1 2016
NHC009-013-019-020030-
/O.CON.KGYX.SV.W.0039.000000T0000Z-160702T0030Z/
GRAFTON NH-MERRIMACK NH-SULLIVAN NH-
755 PM EDT FRI JUL 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHWESTERN GRAFTON...NORTHWESTERN MERRIMACK AND SULLIVAN
COUNTIES...
AT 755 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ENFIELD TO NEAR NEWPORT TO NEAR WESTMINSTER...
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLAREMONT...LEBANON...NEW LONDON...PLYMOUTH...GRAFTON...HANOVER...
CHARLESTOWN...ENFIELD...CANAAN...BRADFORD...DANBURY...GROTON...
NEWPORT...MARLOW...WARNER...BRISTOL...GRANTHAM...ANDOVER...
LYME AND CORNISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4325 7244 4328 7241 4336 7239 4338 7242
4355 7223 4377 7220 4383 7173 4332 7185
4320 7195 4318 7204 4313 7204 4313 7218
4318 7216 4316 7238 4313 7237 4314 7243
TIME...MOT...LOC 2355Z 270DEG 13KT 4369 7212 4332 7220 4304 7243
HAIL...<.75IN
WIND...60MPH
$$
LEGRO066
WWUS51 KGYX 020029
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
829 PM EDT FRI JUL 1 2016
NHC009-013-019-020039-
/O.EXP.KGYX.SV.W.0039.000000T0000Z-160702T0030Z/
GRAFTON NH-MERRIMACK NH-SULLIVAN NH-
829 PM EDT FRI JUL 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRAFTON...
NORTHWESTERN MERRIMACK AND SULLIVAN COUNTIES WILL EXPIRE AT 830 PM
EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHERN...SOUTHERN AND CENTRAL NEW HAMPSHIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GRAY MAINE.
LAT...LON 4325 7244 4328 7241 4336 7239 4338 7242
4355 7223 4377 7220 4383 7173 4332 7185
4320 7195 4318 7204 4313 7204 4313 7218
4318 7216 4316 7238 4313 7237 4314 7243
TIME...MOT...LOC 0027Z 270DEG 13KT 4369 7212 4332 7220 4304 7243
$$
LEGROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:15 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 1, 6:15 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
615 PM EDT FRI JUL 1 2016
.SYNOPSIS...
A cold front will cross the region overnight with showers and
thunderstorms. High pressure will build in from the west over the
weekend and last into mid next week. Temperatures will be on the
rise next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
615 PM Update...
Thunderstorms are now beginning to move into NH...with a
significant short wave now moving in aloft. A quasi-warm front is
lifting north over southern NH. Dew points have mixed out into the
50s across much of northern and central NH. Across portions of the
coast and inland...the marine layer has also brought thunderstorm
chances down.
This leaves the most likely area for isolated severe storms over
southern NH as the line of storms attempts to congeal/develop a
cold pool. Still expecting at least one and possible two broken
lines of convection to push through NH and across all of Maine
overnight. Areas to our southwest have been tracking supercells
over the last few hours. So far these storms have produced large
hail and damaging winds as well as rotation. The timing of the
storms may not be the best so expect more of a multicell mode with
some rotation for our area.
Max T and diurnal temperatures were adjusted for current
trends. Thunderstorm attributes were left alone at the moment but
may be revisited lated to adjust severity wording.
Previous discussion...
Showers and thunderstorms will cross through the area tonight.
Latest HRRR model show the main area of storms entering NH from
the southwest about 6 pm...then spreading northeastward through
the evening crossing into ME about 8 pm. Most of NH remains in
SPC's slight risk area...and a few storms in that state will have
the potential to be severe with damaging winds. The storms should
weaken a bit as they move into ME due to the lack of diurnal
heating and a less favorable environment...but could still produce
rather gusty winds. All areas will see potentially deadly
lightning and anyone planning to be outside should be ready to get
inside a safe shelter if thunderstorms threaten.
The storms should move east of the region by morning with clearing
across southern areas.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Following the front...skies will be partly to mostly sunny across
the region with temps ranging from near 70 in the mountains to the
lower 80s southern areas. Winds will be gusty throughout the day
with gusts most areas near 20 mph. The mountains will see more
clouds throughout the day and can't rule out a passing shower.
For Saturday night...winds should diminish leading to a mostly
clear cool night with temperatures dropping into the 40s and 50s.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Generally fair and dry weather looks to be in the cards Sunday
through much of next week as troughing is replaced by ridging. A
few showers will be possible in the mountains Sunday, but
otherwise dry weather is looking likely for much of the area
through at least Wed. Warming temperatures, perhaps even hot,
looks likely for midweek.
&&
.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
Short Term...vfr to MVFR conditions this afternoon will become IFR
this evening in showers and thunderstorms. Conditions will
improve to VFR Saturday morning and remain vfr saturday night.
Mountain areas could see some MFR conditions in showers Saturday.
Long Term...We expected VFR conditions Sunday through Wednesday.
&&
.MARINE...
Short Term...A small craft advisory is in effect for all of the
outer waters overnight and the waters east of Portland for Saturday.
All areas...including the bays...could see gusty winds in
thunderstorms overnight.
Long Term...Expect winds and seas to remain below SCA criteria
Monday through Thursday. Low probability of SCA conditions on
Sunday on the outer waters as low pressure departs.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 6 PM EDT Saturday for ANZ150-152.
Small Craft Advisory until 6 AM EDT Saturday for ANZ154.
&&
NEAR TERM...Hanes
SHORT TERM...Jensenius
LONG TERM...EksterHazardous weather outlook, Jul 1, 3:20 PM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 320 PM EDT FRI JUL 1 2016 MEZ007>009-012>014-018>022-NHZ001>013-015-021930- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 320 PM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL DEVELOP OR MOVE INTO THE REGION LATE THIS AFTERNOON OR MORE LIKELY EARLY THIS EVENING. A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS THE MAIN THREAT. THERE IS ALSO A LOW PROB OF ISOLATED LARGE HAIL AND AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023>028-NHZ014-021930- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- COASTAL ROCKINGHAM- 320 PM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WITH GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A MODERATE RISK FOR RIP CURRENTS AT OCEAN BEACHES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-021930- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 320 PM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 1, 2:38 PM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 238 PM EDT FRI JUL 1 2016 MEZ007-012-018>020-023-024-NHZ001>015-012215- NORTHERN OXFORD-SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND- ANDROSCOGGIN-COASTAL YORK-COASTAL CUMBERLAND-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE- EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- INCLUDING THE CITIES OF...UPTON...WILSONS MILLS...ANDOVER... BYRON...MIDDLE DAM...ROXBURY...SOUTH ARM...BETHEL...BRYANT POND... HANOVER...LOCKE MILLS...MILTON...NEWRY...RUMFORD...NORWAY... FRYEBURG...OXFORD...HOLLIS...ALFRED...LEBANON...SANFORD... GOODWINS MILLS...BUXTON...LIMINGTON...BERWICK...NEW GLOUCESTER... GRAY...NORTH WINDHAM...GORHAM...BRIDGTON...GREENE...LEWISTON... SABATTUS...WALES...MINOT...TURNER...AUBURN...LIVERMORE FALLS... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... CAPE ELIZABETH...SOUTH PORTLAND...WESTBROOK...YARMOUTH... BRUNSWICK...ERROL...MILLSFIELD...WENTWORTHS LOCATION... COLEBROOK...BERLIN...DUMMER...MILAN...YORK POND...LANCASTER... BETHLEHEM...LINCOLN...LITTLETON...SUGAR HILL...THORNTON... WATERVILLE VALLEY...WOODSTOCK...JACKSON...NORTH CONWAY...ALBANY... CONWAY...CHATHAM...CRAWFORD NOTCH...LYME...ASHLAND...ELLSWORTH... HOLDERNESS...PLYMOUTH...RUMNEY...WAKEFIELD...BRIDGEWATER... BROOKFIELD...OSSIPEE...TUFTONBORO...WOLFEBORO...MOULTONBOROUGH... CLAREMONT...CORNISH...UNITY...CROYDON...GOSHEN...GRANTHAM... LEMPSTER...NEWPORT...CHARLESTOWN...BOSCAWEN...CANTERBURY... CONCORD...DUNBARTON...LOUDON...HOOKSETT...LACONIA...GILFORD... MEREDITH...BARRINGTON...ROCHESTER...DOVER...ROLLINSFORD... SOMERSWORTH...DURHAM...MADBURY...GILSUM...KEENE...MARLOW... SULLIVAN...SURRY...JAFFREY...MANCHESTER...PELHAM...NASHUA... SALEM...ATKINSON...NEWTON...PLAISTOW...CHESTER...DERRY... HAMPSTEAD...EXETER...GREENLAND...PORTSMOUTH...RYE...HAMPTON... HAMPTON FALLS...NORTH HAMPTON...SEABROOK...AMHERST...MILFORD... MONT VERNON...GOFFSTOWN...PETERBOROUGH...SHARON...WEARE 238 PM EDT FRI JUL 1 2016 ...A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS EVENING... A VIGOROUS FRONTAL SYSTEM WILL MOVE TOWARD THE REGION THIS EVENING. SHOWERS AND THUNDERSTORMS DEVELOPING OVER UPSTATE NEW YORK AND VERMONT WILL MOVE INTO NEW HAMPSHIRE LATE THIS AFTERNOON AND EVENING. A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS...CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS BEING THE MAIN THREATS. TIMING FOR THE HEAVIEST ACTIVITY WILL BE MAINLY BETWEEN 6 PM THIS EVENING AND MIDNIGHT IN NEW HAMPSHIRE. THE STORMS WILL LIKELY MOVE INTO WESTERN MAINE SOMETIME BETWEEN 8 AND 10 PM. BY THEN THEY SHOULD BE IN A WEAKENED STATE...BUT GUSTY WINDS...TORRENTIAL DOWNPOURS...AND FREQUENT LIGHTNING MAY VERY WELL STILL OCCUR...EVEN TO THE SOUTHERN MAINE COAST. ANY STORMS SHOULD MOVE OFFSHORE BETWEEN 1 AND 3 AM. THUNDERSTORMS PRODUCE FREQUENT LIGHTNING STRIKES. PEOPLE WHO ARE OUTDOORS NEED TO PAY VERY CLOSE ATTENTION TO THE CHANGING WEATHER CONDITIONS AND BE PREPARED TO MOVE TO A SAFE LOCATION WELL BEFORE THE STORM REACHES YOUR LOCATION. LIGHTNING CAN STRIKE 10 MILES AWAY FROM THE CENTER OF A THUNDERSTORM...SO IF YOU CAN HEAR THUNDER...YOU NEED TO ALREADY BE IN SAFE SHELTER. MLE
Special weather statement, Jul 1, 6:57 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
657 PM EDT FRI JUL 1 2016
NHZ005-007-012330-
SOUTHERN GRAFTON NH-SULLIVAN NH-
657 PM EDT FRI JUL 1 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
SULLIVAN COUNTY IN NEW HAMPSHIRE
* UNTIL 730 PM EDT
* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER WILGUS STATE PARK...MOVING TO THE
NORTHEAST AT 35 MPH.
* PENNY SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CLAREMONT...
NEWPORT...
CORNISH...
UNITY...
AND CROYDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4339 7240 4347 7239 4349 7238 4351 7240
4354 7238 4356 7238 4367 7215 4331 7213
4327 7241 4331 7240 4334 7241 4336 7239
4336 7241 4338 7242
TIME...MOT...LOC 2253Z 240DEG 29KT 4340 7245
LEGROSpecial weather statement, Jul 1, 7:14 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 714 PM EDT FRI JUL 1 2016 NHZ003-005-006-009-012345- SOUTHERN CARROLL NH-SOUTHERN GRAFTON NH-NORTHERN GRAFTON NH- BELKNAP NH- 714 PM EDT FRI JUL 1 2016 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE BELKNAP COUNTY IN NEW HAMPSHIRE * UNTIL 745 PM EDT * AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PLYMOUTH...MOVING TO THE NORTH AT 45 MPH. * PENNY SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PLYMOUTH... HOLDERNESS... WOODSTOCK... ASHLAND... AND HEBRON. LAT...LON 4361 7159 4359 7182 4401 7183 4395 7143 TIME...MOT...LOC 2313Z 192DEG 40KT 4371 7171 LEGRO
Special weather statement, Jul 1, 7:16 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
716 PM EDT FRI JUL 1 2016
NHZ003-012330-
NORTHERN GRAFTON NH-
716 PM EDT FRI JUL 1 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
* UNTIL 730 PM EDT
* AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BARNET...MOVING TO THE NORTHEAST AT 35
MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
NORTHERN GRAFTON COUNTY.
LAT...LON 4430 7203 4432 7203 4432 7201 4434 7198
4434 7193 4435 7191 4434 7188 4440 7179
4418 7201 4423 7206 4424 7205 4427 7207
TIME...MOT...LOC 2315Z 215DEG 29KT 4432 7199
LEGROThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:57 PM EDT | Special Weather Statement | GYX | Sullivan | 33 min |
| Jul 1, 7:14 PM EDT | Special Weather Statement | GYX | Grafton | 31 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.